# SDR SWIA201230750

- Difficulty date: May 16, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,605 hours, 18,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ON LEFT SIDE OF FUSELAGE IS OUT.  (FLT 5389)  RELAMPED EMERGENCY LIGHT.
